# SDR FDEA201701160218

- Difficulty date: January 16, 2017
- Submitted: January 17, 2017
- Operation: Air carrier
- Aircraft: N918FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24290
- Aircraft time: 74,264 hours, 26,445 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lamp
- Condition: Inoperative
- Location: Rt Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN COURIER AREA, RIGHT SLIDE LIGHT IS INOPERATIVE.   REPLACED THE LAMP IAW AMM 33-16-02-2. OPS CHECKED GOOD.
